# SDR DLL10971320

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: L3 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BELOW THE L3 DOOR CUTOUT WAS DAMAGED BY TOOLING SURROUNDING A FASTENER HOLE.  THE HOLE WAS ENLARGED TO REMOVE THE TOOLING DAMAGE.  DURING OVERSIZE, A NUT PLATE WAS INADVERTANTLY DAMAGED AND A CRACK EMANATED FROM THE DAMAGE.  THE HOLE WAS OVERSIZED TO 0.815 THROUGHT ALL LAYERS OF SKIN TO REMOVE THE DAMAGE.  THE HOLE WAS PLUGGED PER DAL L1011 SRM 53-31-00, FIG 836.
